# SDR WTAA950168

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 2612 · Fire Detection
- Part: Lamp Holder
- Part number: 021839
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LAX - RIGHT ENGINE FIRE DETECTION LIGHT ILLUMINATED AFTER ENGINE START.  MAINTENANCE INSPECTED ENGINE.  DETERMINED FIRE INDICATION TO BE FALSE INDICATION.  CLEANED CORROSION FROM LAMP HOLDER.  ENGINE FIRE DETECTION SYSTEM OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
